miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Homogenization of monotone parabolic problems with several temporal scales
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering and Sustainable Development. (Tillämpad matematik)ORCID iD: 0000-0001-9984-2424
2012 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 57, no 3, 191-214 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we homogenize monotone parabolic problems with two spatial scales and any number of temporal scales. Under the assumption that the spatial and temporal scales are well-separated in the sense explained in the paper, we show that there is an H-limit defined by at most four distinct sets of local problems corresponding to slow temporal oscillations, slow resonant spatial and temporal oscillations (the “slow” self-similar case), rapid temporal oscillations, and rapid resonant spatial and temporal oscillations (the “rapid” self-similar case), respectively.

Place, publisher, year, edition, pages
2012. Vol. 57, no 3, 191-214 p.
Keyword [en]
homogenization, H-convergence, multiscale convergence, parabolic, monotone
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:miun:diva-17126DOI: 10.1007/s10492-012-0013-zISI: 000310077500002Scopus ID: 2-s2.0-84868321017OAI: oai:DiVA.org:miun-17126DiVA: diva2:558178
Available from: 2012-10-02 Created: 2012-10-02 Last updated: 2014-09-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Persson, Jens
By organisation
Department of Engineering and Sustainable Development
In the same journal
Applications of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 92 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf